# SDR DALA2024080107667

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,010 hours, 16,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 197 UPON PDC FOUND 2L AND 2R EMERGENCY DOOR EXIT SIGNS NOT ILLUMINATED. CORRECTIVE ACTION: R/R BATTERY PACK PER B767-300 AMM 33-51. ALL OPS GOOD. A/C OK FOR SVC. (5708737)
